# SDR SWAA2023010486932

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 22,466 hours, 10,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC LEFT; AFT OVERWING EMERGENCY DOOR FLUORESCENT LIGHT STAYS ON.<[01] REMOVED AND REPLACED LH AFT OVER WING EMERGENCY DOOR LIGHT ASSY IAW AMM 33-21-00
